MAUDE Adverse Event Report: TIDI PRODUCTS LLC ALARM SENSOR, CHAIR SENSOR; MONITOR, BED PATIENT

TIDI PRODUCTS LLC ALARM SENSOR, CHAIR SENSOR; MONITOR, BED PATIENT
Model Number 8309WL
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: product was returned and evaluated by posey products; at which time, it was found to be functioning according to manufacturing specifications and passed all functional testing.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states if the alarm and/or sensor do not function properly, remove the alarm and sensor from service and replace them with a properly functioning alarm and/or sensor.Do not use the alarm or sensor if it does not activate each time weight is removed from the sensor, or if the chair belt sensor is unfastened.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint.All complaints are trended and reviewed by management on a monthly basis.As a part of the monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file: (b)(4).
 
Event or Problem Description
Customer reported that they have had patient fall incident due to a new batch of sensor pads lot: 4218t065.They had purchased these on (b)(6).This is a new issue for them.Tm alerted to the issue.

Brand Name
ALARM SENSOR, CHAIR SENSOR
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key20665769
Report Number2182318-2024-00152
Device Sequence Number7304646
Product Code KMI
UDI-Device Identifier00190676007653
UDI-Public00190676007653
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number8309WL
Device Catalogue Number8309WL
Device Lot Number4218T065
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Initial Report FDA Received Date11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown